# SDR REXA2024050900383

- Difficulty date: March 25, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 21,620 hours, 16,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL KICKPLATE ANGLE IS CORRODED.   INSTALLED NEW PAX DOOR SILL KICK-PLATE P/N: SH670-31875-7S IAW CRJ900 SRM 51-42-06-001-001-A01. AND CRJ900 SRM 51-42-21-001-001-A01.
